# SDR SWIA201025329

- Difficulty date: December 14, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 24,391 hours, 21,047 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 EMERGENCY OVERWING LIGHT OUT.  (FLT 6576)  RELAMPED EMERGENCY LIGHT.
